MathSciNet Relay Station
MathSciNet bibliographic data
MR1260991 (94k:47097) 47H15 (34G20 47H07 47H17 47N20)
Sun, Jing Xian; Liu, Li Shan An iterative solution method for nonlinear operator equations and its applications. (Chinese) Acta Math. Sci. (Chinese) 13 (1993), no. 2, 141–145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement